Vol. 54, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On functional equations connected with directed divergence, inaccuracy and generalized directed divergence

Palaniappan L. Kannappan and Che Tat Ng

Vol. 54 (1974), No. 1, 157–167
Abstract

The measures directed divergence, inaccuracy as well as generalized directed divergence occurring in information theory can be characterized by the symmetry, expansibility, branching, and additivity properties together with some regularity and initial conditions. In this paper some functional equations generalizing those implicit in these characterizations shall be treated.

Mathematical Subject Classification 2000
Primary: 94A15
Milestones
Received: 15 June 1973
Revised: 16 January 1974
Published: 1 September 1974
Authors
Palaniappan L. Kannappan
Che Tat Ng